Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Medicines to remove stains on the gum due to nut addiction - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Dental Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
User :   hello
User :   hello doc
Doctor :   hi
Doctor :   how can I help you?
User :   i m having a gum problem
Doctor :   ok
User :   i chew a lot of nut
User :   inspite of knwoing that its injurious to gum
User :   :(
Doctor :   ok
User :   suggest me the right kind of mouth-wash and toothpaste
Doctor :   ok
Doctor :   is there any bleeding from gums?
User :   again again ok i am not satisfied with ur answers pls suggest me some right guidance
Doctor :   do you have extensive stains?
User :   no there is no bleeding..
Doctor :   ok
User :   yes there are stains and i want to clear them tell some clearance liquid or gel..
Doctor :   you can use any flourinated toothpaste
Doctor :   it will keep your teeth and gums healthy
Doctor :   to clean stains
Doctor :   there are two types of stains
Doctor :   intrinsic and extrinsic
Doctor :   and only extrinsic stains can be removed

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor